MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Allergy and asthma proceedings · 2004

Perioperative anaphylaxis to cefazolin.

Lee Chyh-Woei, Castells Mariana C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The incidence of generalized reactions during anesthesia has been reported to range from 1 in 5000 to 1 in 25,000 cases with a mortality rate of up to 6%. The most common causes are neuromuscular blocking agents, latex, and antibiotics. Identification of the offending agent may be difficult because multiple medications are administered over a short period. Furthermore, up to 40% of all generalized reactions during anesthesia are non-immunoglobulin E mediated and therefore can not be evaluated by skin testing. We report a case of perioperative anaphylaxis to cefazolin. Sensitization to cefazolin was determined through skin testing, and the patient underwent successful surgery subsequently with the avoidance of cefazolin.

Для цитирования: Lee Chyh-Woei, Castells Mariana C. Perioperative anaphylaxis to cefazolin.. Allergy and asthma proceedings. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.